Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Rapid heart beat, obligie done, pain in chest, head dizzy, face, ears on fire. Cause by BP?

I had an obligin done yesterday for rapid heart beat I am 25 years old female we'll I just experienced pain in my chest almost like a suction and then at the same time I felt a heated rush to the back of my neck to my head made me dizzy and I felt like my blood pressure was maybe the cause because right before I felt like my face totally was in fire and my ears! Any suggestions? And I'm on my period
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello,
welcome to Healthcare Magic.

Although cardiac illness is uncommon in your age group but it is better to get examined for it and get your BP recorded to rule out high BP.

As you are already having period and if you are having abdominal then these symptoms more likely due to Dysmenorrhoea or Hormonal imbalance. For that you can visit nearby gyenecologist.

For symptomatic relief in presence of abdominal pain, you can take analgesic like paracetamol.

Wish you good health and all the best.

Regards,
Dr Ashish Kumar Mittal
www.99doctor.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor